Analytical and numerical solutions to the Davey-Stewartson equation with power-law nonlinearity

Ghodrat Ebadi, E. V. Krishnan, Manel Labidi, Essaid Zerrad, Anjan Biswas

Research output: Contribution to journalArticle

26 Citations (Scopus)

Abstract

This paper studies the Davey-Stewartson equation. The traveling wave solution of this equation is obtained for the case of power-law nonlinearity. Subsequently, this equation is solved by the exponential function method. The mapping method is then used to retrieve more solutions to the equation. Finally, the equation is studied with the aid of the variational iteration method. The numerical simulations are also given to complete the analysis.

Original languageEnglish
Pages (from-to)559-590
Number of pages32
JournalWaves in Random and Complex Media
Volume21
Issue number4
DOIs
Publication statusPublished - Nov 2011

    Fingerprint

Keywords

  • Nonlinear media
  • Solitons

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Engineering(all)

Cite this